Alert archive / Colorado / Flash Flood Warnings in 2013

Flash Flood Warning 79, NWS Denver/Boulder, CO

September 14, 2013Douglas County, Jefferson County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Sep 14, 2013, 5:57 PM MDT for Douglas County, Jefferson County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 14, 2013, 5:57 PM MDT (23:57 UTC)
Expired
Sep 14, 2013, 8:45 PM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

Counties Douglas County, CO, Jefferson County, CO

The radar

The Denver radar (KFTG), 66 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 12.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 449 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
449 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
585 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

993 
WGUS55 KBOU 142357
FFWBOU
COC035-059-150245-
/O.NEW.KBOU.FF.W.0079.130914T2357Z-130915T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
557 PM MDT SAT SEP 14 2013

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME SOUTHERN JEFFERSON COUNTY IN NORTHEAST COLORADO... 
  DOUGLAS COUNTY IN NORTHEAST COLORADO...

* UNTIL 845 PM MDT

* AT 551 PM MDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING WITH 
  WOLFENSBERGER ROAD CLOSED WEST OF CASTLE ROCK. IN ADDITION...PLUM 
  CREEK WAS NOW 1 FOOT ABOVE BANKFULL LEVELS AT SEDALIA AND STILL 
  RISING...WHILE CHERRY CREEK NEAR PARKER WAS ALSO SHOWING SHARP 
  RISES AND WAS ALREADY OVER A FOOT AND ONE HALF ABOVE FLOOD STAGE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SOUTHEASTERN HIGHLANDS RANCH...CASTLE ROCK...PARKER...LONE TREE...
  LARKSPUR...FRANKTOWN...CHEESMAN RESERVOIR...DEVILS HEAD...SURREY
  RIDGE...SEDALIA...DECKERS...LOUVIERS...THE PINERY...PERRY PARK...
  BEVERLY HILLS...GREENLAND AND WESTCREEK.

* THIS SUPERCEDES THE PREVIOUS FLASH FLOOD WARNINGS FOR DOUGLAS AND 
  SOUTHEASTERN JEFFERSON COUNTIES.

 PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS
AND STREAMS...ROADS AND ROADSIDE CULVERTS.  THE HEAVY RAINS COULD
ALSO TRIGGER ROCK SLIDES OR DEBRIS FLOWS IN STEEP TERRAIN.

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3913 10534 3924 10530 3940 10502 3950 10504
      3957 10488 3956 10472 3913 10466

$$

BARJENBRUCH
2 follow-up statements
052 
WGUS75 KBOU 150049
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
649 PM MDT SAT SEP 14 2013

COC035-059-150245-
/O.CON.KBOU.FF.W.0079.000000T0000Z-130915T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON CO-DOUGLAS CO-
649 PM MDT SAT SEP 14 2013

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR
SOUTHERN JEFFERSON AND DOUGLAS COUNTIES...

AT 628 PM MDT...DOPPLER RADAR INDICATES THUNDERSTORMS WITH MODERATE 
TO HEAVY RAIN CONTINUE OVER DOUGLAS COUNTY. AUTOMATED GAGES AND 
RADAR INDICATE THAT ONE TO THREE INCHES OF RAIN HAVE FALLEN IN AREAS 
OF DOUGLAS COUNTY. THIS HAS CAUSED FLOODING ALONG CHERRY AND PLUM 
CREEKS IN DOUGLAS COUNTY.

THERE IS MODERATE FLOODING UPSTREAM OF CHERRY CREEK RESERVOIR NEAR 
PARKER. AT 615 PM MDT...THE WATER LEVEL ON CHERRY CREEK NEAR PARKER 
ROSE TO 10.12 FEET. FLOOD STAGE IS 8.5 FEET AND MODERATE FLOOD STAGE 
IS 10 FEET. ON PLUM CREEK THE AUTOMATED STREAM GAGES NEAR CASTLE 
ROCK AND SEDALIA ALSO ROSE ABOVE FLOOD STAGE. 

DOPPLER RADAR INDICATES THERE MAY BE A TEMPORARY BREAK FROM THE 
HEAVY RAIN AS SHOWER ACTIVITY APPEARS TO BE DECREASING TO THE 
SOUTHWEST OF DOUGLAS COUNTY. STORMS ARE MOVING NORTHEAST.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOUTHEASTERN HIGHLANDS RANCH...CASTLE ROCK...PARKER...LONE TREE...
LARKSPUR...FRANKTOWN...CHEESMAN RESERVOIR...DEVILS HEAD...SURREY
RIDGE...SEDALIA...DECKERS...LOUVIERS...THE PINERY...PERRY PARK...
BEVERLY HILLS...GREENLAND AND WESTCREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS
AND STREAMS...ROADS AND ROADSIDE CULVERTS.  THE HEAVY RAINS COULD
ALSO TRIGGER ROCK SLIDES OR DEBRIS FLOWS IN STEEP TERRAIN.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3913 10534 3924 10530 3940 10502 3950 10504
      3957 10488 3956 10472 3913 10466

$$

TH
431 
WGUS75 KBOU 150219
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
819 PM MDT SAT SEP 14 2013

COC035-059-150229-
/O.CAN.KBOU.FF.W.0079.000000T0000Z-130915T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON CO-DOUGLAS CO-
819 PM MDT SAT SEP 14 2013

...THE FLASH FLOOD WARNING FOR EXTREME SOUTHERN JEFFERSON AND DOUGLAS
COUNTIES IS CANCELLED...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3913 10534 3924 10530 3940 10502 3950 10504
      3957 10488 3956 10472 3913 10466

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 3:12 PM MDT, 2 hours 45 minutes earlier.

Area forecast discussion, Sep 14, 3:12 PM MDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
312 PM MDT SAT SEP 14 2013

.SHORT TERM...FAIRLY DECENT COVERAGE OF STORMS HAVE ALREADY
DEVELOPED OVER THE FOOTHILLS WITH A FEW PRODUCING HEAVY RAIN AND
RAINFALL RATES UP TO AN INCH IN 30 MINUTES OR LESS. STILL SOME
HIGHER STABILITY OVER THE PLAINS AS DENVER CONVECTIVE TEMP IS 80
DEGREES. GIVEN EXPECTED OUTFLOW BOUNDARIES EXPECT THUNDERSTORMS
ALSO TO DEVELOP ON THE PLAINS BY EVENING. THE BROAD UPPER LOW IS
STILL OVER UTAH WITH QUITE A BIT OF ENERGY ALREADY MOVING INTO OUR
AREA AHEAD OF THE MAIN LOW WITH SOME WEAK QG ASCENT. THE FLOW
ALOFT HAS INCREASED FROM THE SOUTHWEST MORE WITH SHALLOW UPSLOPE
DEVELOPING FROM THE NORTHEAST BASED ON PLATTEVILLE. THE UPPER LOW
GRADUALLY WEAKENS OVER OUR AREA BUT A WEAK COLD FRONT WILL RESULT
IN MORE UPSLOPE FLOW DEVELOPING LATER TONIGHT AND SUNDAY. AIRMASS
BECOMES SATURATED ON SUNDAY WITH CONTINUED WEAK UPSLOPE FLOW. THIS
SHOULD RESULT IN A MORE STRATIFORM RAIN EVENT OVER THE MOUNTAINS
AND ADJACENT PLAINS. HAVE INCREASED POPS TO LIKELY OVER THE
ADJACENT PLAINS. MODEL QPF IS QUITE VARIED BUT ARE SHOWING
SIGNIFICANT RAINFALL OVER THE FOOTHILLS...WITH A VARIETY OF
AMOUNTS ANYWHERE FROM 1 TO 4 INCHES BY SUNDAY EVENING.

.LONG TERM...LOW LEVEL UPSLOPE AND SOME WEAK QG ASCENT ALOFT WILL
KEEP THE THREAT OF PRECIPITATION GOING INTO SUNDAY EVENING AND
EARLY MONDAY. AS THE UPPER WAVE PASSES BY DURING THE DAY MONDAY...
LEE TROUGHING WILL KICK IN AND DRIER AIR WILL OVERSPREAD THE CWA.
TUESDAY SHOULD BE MORE NORMAL AS THE STATE WILL BE BETWEEN SYSTEMS
WITH GENERALLY SCATTERED HIGHER TERRAIN CONVECTIVE ACTIVITY IN THE
AFTERNOON/EVENING. SOME DIFFERENCES OF OPINION AMONGST THE MODELS
REGARDING THE STRENGTH OF THE MIDWEEK TROUGH. SHOULD SEE AN
INCREASE IN THE WINDS AHEAD OF THIS SYSTEM IN THE HIGH COUNTRY
TUESDAY AND WEDNESDAY ALONG WITH SOME SHOWER ACTIVITY THERE.
STRONG SUBSIDENCE BEHIND THE SYSTEM FOR DRIER CONDITIONS TOWARDS
THE END OF THE WEEK. AFTER COOL CONDITIONS ON MONDAY TEMPERATURES
SHOULD BE AROUND NORMAL OR JUST ABOVE FOR MUCH OF THE WORK WEEK.

&&

.AVIATION...NO CHANGES PLANNED WITH A WINDOW FOR THUNDERSTORMS
INTO THIS EVENING THEN POSSIBLY A BREAK UNTIL THE UPSLOPE FLOW
DEEPENS A BIT LATER TONIGHT. A MORE UNIFORM RAIN EVENT EXPECTED
FOR MUCH OF THE DAY ON SUNDAY WITH CONTINUED RAIN AND LOW
CEILINGS AND IFR/MVFR CONDITIONS.

&&

.HYDROLOGY...EXPANDED FLASH FLOOD WATCH TO EXTEND FURTHER EAST
TO COVER THE DENVER AREA...WESTERN WELD...AND EXTENDING SOUTH
THROUGH THE PALMER DIVIDE. WITH THUNDERSTORMS...COULD SEE SOME
HEAVY RAIN PRODUCERS WITH RAINFALL RATES OVER AN INCH IN 30
MINUTES OR LESS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR COZ033>036-
038>041-043.

&&

SHORT TERM...ENTREKIN
LONG TERM....ET
AVIATION...ENTREKIN
Hazardous weather outlook, Sep 14, 12:36 PM MDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1236 PM MDT SAT SEP 14 2013

COZ030>051-151845-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1236 PM MDT SAT SEP 14 2013

...FLASH FLOOD WATCH HAS BEEN EXPANDED AND WILL INCLUDE ALL THE
FOLLOWING AREAS...MOUNTAINS...FRONT RANGE FOOTHILLS...ADJACENT
PLAINS AND PALMER DIVIDE FOR THIS AFTERNOON THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
IN THE MOUNTAINS...AND THEN SPREAD OVER THE NORTHEAST PLAINS
LATER THIS AFTERNOON AND EVENING. A FEW OF THE THUNDERSTORMS MAY
PRODUCE UP TO AN INCH OF RAIN IN LESS THAN 45 MINUTES IN SOME
LOCATIONS. WITH SATURATED GROUNDS ALREADY IN THE FLASH FLOOD WATCH
AREA...FURTHER FLASH FLOODING MAY OCCUR.

FOR TONIGHT...A COOL FRONT WILL MOVE INTO NORTHEAST COLORADO AND
INCREASE UPSLOPE FLOW. THIS WILL LEAD TO MORE RAIN AND A FEW
THUNDERSTORMS IN AND NEAR THE NORTHERN FOOTHILLS AND IN THE
MOUNTAINS NORTH OF I-70. ADDITIONAL RAINFALL AMOUNTS BY 6 AM
SUNDAY MORNING COULD RANGE FROM ONE HALF INCH TO TWO INCHES OF
RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RAIN AND A FEW THUNDERSTORMS WILL BE LIKELY OVER THE MOUNTAINS
AND FOOTHILLS SUNDAY AND SUNDAY NIGHT...WITH A CHANCE OF SHOWERS
AND THUNDERSTORMS ACROSS THE PLAINS. ADDITIONAL RAINFALL AMOUNTS
OF 1 TO 2 INCHES WILL BE POSSIBLE OVER THE HIGHER TERRAIN WITH THE
THREAT FOR FLASH FLOODING.

THE THREAT OF RAIN MAY LINGER INTO EARLY MONDAY AND ANOTHER
SYSTEM MAY BRING A THREAT OF PRECIPITATION BACK TO THE MOUNTAINS
ON TUESDAY. WEDNESDAY THROUGH FRIDAY LOOK TO BE GENERALLY DRY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. HOWEVER
REPORTS OF HEAVY RAINFALL AND FLASH FLOODING WOULD BE
APPRECIATED.

In the hours before

Special weather statement, Sep 14, 3:37 PM MDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
337 PM MDT SAT SEP 14 2013

COZ038-142215-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
337 PM MDT SAT SEP 14 2013

THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER
ADVISORY FOR NORTHWESTERN WELD COUNTY UNTIL 415 PM MDT.

AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM OVER CARR...OR 27 MILES NORTHEAST OF FORT
COLLINS...MOVING SOUTHWEST AT 5 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CARR AND ROCKPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4080 10492 4098 10492 4099 10460 4083 10465
TIME...MOT...LOC 2136Z 023DEG 7KT 4093 10485

DANKERS
Local storm report, Sep 14, 5:00 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
500 PM MDT SAT SEP 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     FLASH FLOOD      1 E AURORA              39.70N 104.79W
09/14/2013                   ARAPAHOE           CO   TRAINED SPOTTER

            NUMEROUS CARS STALLED IN 6-8 INCHES OF WATER IN THE
            VICINITY OF ILLIF AND I-225. PEA SIZED HAIL ACCUMULATING
            TO 3 INCHES DEEP.

0448 PM     FLASH FLOOD      AURORA                  39.70N 104.81W
09/14/2013                   ARAPAHOE           CO   BROADCAST MEDIA

            SIGNIFICANT OVER RUNNING OF PONDS AND STREAMS WITH
            INTERSECTION FLOODING IN THE VICINITY OF CHAMBERS AND
            QUINCY.

0430 PM     FLASH FLOOD      AURORA                  39.70N 104.81W
09/14/2013                   ARAPAHOE           CO   TRAINED SPOTTER

            6 INCHES OF STANDING WATER AT ALAMEDA AND HAVANA. CARS
            STALLED AT MISSISSIPPI AND KALISPELL.

0404 PM     HAIL             2 NW CASTLE ROCK        39.40N 104.88W
09/14/2013  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0404 PM     FLASH FLOOD      AURORA                  39.70N 104.81W
09/14/2013                   ARAPAHOE           CO   AMATEUR RADIO

            JORDAN ROAD AND BRONCOS PARKWAY AND JORDAN ROAD AND
            BLUEBELL SIGNIFICANT INTERSECTION FLOODING.

0316 PM     FLASH FLOOD      PARKER                  39.51N 104.76W
09/14/2013                   DOUGLAS            CO   TRAINED SPOTTER

            6-8 INCHES OF WATER RUNNING THROUGH INTERSECTION OF
            LINCOLN AND PARKER.

&&

KFREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 7:49 PM MDTAreal Flood AdvisoryBOULarimer86 min
Sep 13, 9:13 PM MDTAreal Flood AdvisoryBOULarimer, Weld92 min
Sep 14, 1:45 AM MDTAreal Flood AdvisoryBOUWeld3 hr
Sep 14, 4:30 AM MDTFlash Flood WatchBOUAdams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 10 more40 hr
Sep 14, 7:50 AM MDTAreal Flood WarningBOUBoulder, Broomfield, Clear Creek, Gilpin, Jefferson, Larimer and 2 more12 hr
Sep 14, 12:50 PM MDTFlash Flood WarningBOUClear Creek, Jefferson3 hr
Sep 14, 2:09 PM MDTFlash Flood WarningBOULarimer3 hr
Sep 14, 2:29 PM MDTFlash Flood WarningBOUDouglas3 hr
Sep 14, 2:54 PM MDTRiver Flood WarningBOUSedgwick7 days
Sep 14, 2:57 PM MDTFlash Flood WarningBOUDouglas, Elbert3 hr
Sep 14, 3:23 PM MDTFlash Flood WarningBOUArapahoe3 hr
Sep 14, 3:38 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver37 min
Sep 14, 3:53 PM MDTFlash Flood WarningBOUAdams, Denver, Weld3 hr
Sep 14, 4:23 PM MDTFlash Flood WarningBOUArapahoe, Denver3 hr
Sep 14, 4:39 PM MDTFlash Flood WarningBOUDouglas, Jefferson3 hr
Sep 14, 4:51 PM MDTFlash Flood WarningBOUWeld3 hr

Nearby

Flash Flood Warnings in Colorado, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.